Anabolics
Search More Than 6,000,000 Posts
Results 1 to 18 of 18
  1. #1
    Lord's Avatar
    Lord is offline Junior Member
    Join Date
    Jan 2004
    Location
    Europe
    Posts
    127

    something is realy wrong

    i have some pain in my leg.. feels like the muscle just before the knee starts.. i had a little pain before the leg day.. and now its like ****.. can hardly walk.. and its swollen up. what could it be? juice between the muscles or is it something else? my friend had the same problem just 1 week ago.. and it went away after about 10 days..

  2. #2
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    did you inject there Bro ? give us some more details !

  3. #3
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    Location
    AnabolicReview.com
    Posts
    3,181
    where did you inject? when? and what?

  4. #4
    DF2003's Avatar
    DF2003 is offline Banned Boofus
    Join Date
    Jul 2003
    Posts
    1,699

    fluid

    im guessing you didnt inject into your knee. you may have some fluid in there. i know i have arthritus in my left knee and every so often it swells a little and hurts alot.

  5. #5
    Lord's Avatar
    Lord is offline Junior Member
    Join Date
    Jan 2004
    Location
    Europe
    Posts
    127
    im always injecting quads or shoulders.. its been a while when i injected in the left quad now.. dont even remember when.. maybe ill did 1 shot some days before the pain started to come.

  6. #6
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    Location
    AnabolicReview.com
    Posts
    3,181
    of what?

  7. #7
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    Bro - it could be tendinitis - try some anti -inflammatories

  8. #8
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    Naprosyn ( naproxen sodium ) is my favorite 2 220mg tabs every 12 hours

  9. #9
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    oh and Bro - take it with a meal or milk or something so it doesn't give you GI upset - hope that this helps

  10. #10
    Lord's Avatar
    Lord is offline Junior Member
    Join Date
    Jan 2004
    Location
    Europe
    Posts
    127
    i have an image here.. hey, dont tell me i have skinny or hairy legs, i know that

    want to explain more how it is.. it hurt like hell when i bend the knee to 90 degrees.. or have it stiff legged.. hope you understand what im saying. and when i stand up its like a burning feeling inside.
    Attached Thumbnails Attached Thumbnails something is realy wrong-legs.jpg  

  11. #11
    ItalianMuscle's Avatar
    ItalianMuscle is offline Senior Member
    Join Date
    Jul 2003
    Location
    Boston, MA
    Posts
    1,267
    bro.. looks a little puffy. What did you inject ?

  12. #12
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    looks like fluid in the intrarticular space ( joint ) - might want to see a doc if doesn't go down soon - try meds listed above with ice and rest and elevate the knee above the heart- could also wrap with an ace bandage

  13. #13
    Join Date
    Aug 2003
    Location
    Chi-Town
    Posts
    1,708
    Looks like my leg when I injected a litle high with 75mg of tren and 100mg of prop

  14. #14
    Lord's Avatar
    Lord is offline Junior Member
    Join Date
    Jan 2004
    Location
    Europe
    Posts
    127
    tnx for the tips everyone.

    LightWeightBaby
    what did you do?

  15. #15
    Join Date
    Aug 2003
    Location
    Chi-Town
    Posts
    1,708
    Quote Originally Posted by Lord
    tnx for the tips everyone.

    LightWeightBaby
    what did you do?
    Well i was a dumbass, felt a bad pinching pain when it went in.....then went away and at the time did not think anything about it. The next Day my leg was completely swollen and it hurt to make it completely straight and bend it. i had to keep it completely relaxed. I had a pretty big bruise around the injection site too. My whole leg was puffy(like yours) and it was painful to walk for about 4-5 days, the pain went completely away after about a week. The only thing I could do is just take advil every few hours, the first 3 days I was at about 8-10 a day, even though the recomended dose is no more than 6 a day(oh well).

  16. #16
    Lord's Avatar
    Lord is offline Junior Member
    Join Date
    Jan 2004
    Location
    Europe
    Posts
    127
    thanks for the help everyone. im gonna wait a little bit more and see whats happen. im keeping ya all updated. good night

  17. #17
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by powerlifter
    looks like fluid in the intrarticular space ( joint ) - might want to see a doc if doesn't go down soon - try meds listed above with ice and rest and elevate the knee above the heart- could also wrap with an ace bandage
    Bingo

    Except I wouldn't wrap it...don't restrict blood flow.

  18. #18
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    Location
    San Diego
    Posts
    1,454
    If it keeps up have a doc look at it. Probaly nothing.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •